Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Louisville, KY

July 27, 2007Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2007, 6:11 PM CDT for Monroe County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2007, 6:11 PM CDT (23:11 UTC)
Expired
Jul 27, 2007, 6:45 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Monroe County, KY

The radar

The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1139 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 272313
SVRLMK
KYC171-272345-
/O.NEW.KLMK.SV.W.0166.070727T2311Z-070727T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM CDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 645 PM CDT...

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND    
  WIND GUSTS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR               
  TOMPKINSVILLE..AND MOVING EAST AT AROUND 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HESTAND BY 620 PM CDT...

DOPPLER RADAR HAS INDICATED SOME ROTATION IN THIS STORM...THOUGH NOT 
PRODUCING A TORNADO AT THIS TIME...THUNDERSTORMS CAN PRODUCE 
TORNADOES WITH LITTLE OR NO WARNING. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL KENTUCKY.

LAT...LON 3676 8560 3670 8582 3662 8579 3662 8543

$$

MACZKO
2 follow-up statements
000 
WWUS53 KLMK 272332
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
732 PM EDT FRI JUL 27 2007

KYC171-272345-
/O.CON.KLMK.SV.W.0166.000000T0000Z-070727T2345Z/
MONROE KY-
632 PM CDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN MONROE COUNTY...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NEAR HESTAND...OR ABOUT 12 MILES 
NORTHWEST OF CELINA...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HESTAND BY 640 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL KENTUCKY.

LAT...LON 3669 8551 3668 8565 3663 8566 3662 8543

$$
000 
WWUS53 KLMK 272342
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 27 2007

KYC171-272352-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-070727T2345Z/
MONROE KY-
642 PM CDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY
EXPIRES AT 645 PM CDT...

THE SEVERE THUNDERSTORM THAT MOVED THROUGH SOUTHEASTERN MONROE 
COUNTY HAS WEAKENED AND MOVED OUT OF THE AREA. THUS...THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 645 PM CDT. 

LAT...LON 3669 8551 3668 8565 3663 8566 3662 8543

$$

MACZKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:00 PM CDT, 11 minutes earlier.

Area forecast discussion, Jul 27, 6:00 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT FRI JUL 27 2007

AVIATION (FOR 00Z TAFS)...

UPPER AIR DISTURBANCE ACROSS INDIANA WILL MOVE SOUTHEAST. THIS WILL
KEEP OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS IN OUR FORECAST
THROUGH THE EARLY MORNING HOURS. LEX AND SDF WILL GENERALLY HAVE
LIGHT SHOWERS WITH MVFR CIGS AND VISIBILITIES INTERRUPTED BY
OCCASIONAL HEAVIER SHOWERS AND THUNDERSTORMS...WHICH WILL BE COVERED
BY TEMPO GROUPS. BWG WILL HAVE VCTS UNTIL 10 PM...WHEN AN AREA OF
HEAVIER SHOWERS WILL MOVE SOUTH INTO THE AREA.

OTHERWISE...WITH AMPLE MOISTURE COULD HAVE BR AND MVFR-IFR VSBYS
OVERNIGHT TOWARD SAT MORN. BL WINDS MAY BE BORDER-LINE LLWS CRITERIA
AT BWG BETWEEN 06-12Z WITH 925MB WESTERLY WINDS OF 30 KTS...BUT WILL
LEAVE THIS OUT FOR NOW AND SEE HOW THINGS PROGRESS.

JSD

&&

.EVENING UPDATE...

REMOVED MUCH OF THE SEVERE THUNDERSTORM WATCH FOR THE ENTIRE
FORECAST AREA...EXCEPT FOR OUR SOUTHEASTERNMOST 7 COUNTIES.
WIDESPREAD CONVECTION HAS STABILIZED MUCH OF THE AREA. A FEW STRONG
STORMS ACROSS OUR SOUTHEAST SHOULD MOVE OUT OF OUR FORECAST AREA BY
8 PM EDT.

ADDITIONAL SCATTERED THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL
CONTINUE THROUGH THE EVENING HOURS ACROSS SOUTHERN INDIANA WEST OF
INTERSTATE 65...AND THESE MAY EVENTUALLY DROP SOUTHWARD INTO WEST
CENTRAL KENTUCKY OVERNIGHT. HEAVY RAIN HAS ENDED ACROSS TAYLOR
COUNTY...ALTHOUGH THEY MAY EXPECT SCATTERED SHOWER TO CONTINUE
THROUGH 7 PM EDT.

.MESO UPDATE...

SFC LAPS CAPE SHOWS MOST UNSTABLE AIR IS OVER OUR SERN CWA. STORMS
MOSTLY WEAKENING NOW...WITH A LARGE MASS OF SHOWERS AND EMBEDDED
THUNDERSTORMS OVER MUCH OF THE CWA...WHICH IS REALLY STABILIZING THE
ATMS. DIGITAL VILS HAVE COME DOWN AS WELL...AND THE THREATS NOW
REVOLVE AROUND CLARK COUNTY KY AND OTHER STORMS ACROSS THE SERN CWA.
ALSO HAVE A FLASH FLOOD WARNING FOR TAYLOR COUNTY AS WE RECEIVED UP
TO TWO INCHES OF RAINFALL IN UNDER AN HOUR. MONITORING OF THE ABOVE
CONTINUES...

WITH HIGH FREEZING HEIGHTS...THREATS NOW SEEM TO BE ABOUT ANOTHER
HOUR OR TWO OF MARGINALLY SEVERE WINDS AND TORRENTIAL RAIN/MINOR
FLOODING. OTHER STORMS HAVE DEVELOPED WELL UPSTREAM IN ACROSS
IN/IL/MO. THESE ARE LIKELY DIURNALLY-DRIVEN...AND OUR ATMS WOULD BE
WORKED OVER BY THE TIME THEY ARRIVE THAT I CAN ONLY SEE AN OVERALL
SVR THREAT THROUGH ABOUT 700 PM EDT. CAN HOPEFULLY KNOCK OUT SOME
COUNTIES OF THE WATCH AFTER THAT TIME FRAME.

AL

&&

.PREV DISCUSSION...

SHORT TERM (TONIGHT AND SATURDAY)...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 02Z...

STRONG SHORTWAVE DIVING DOWN FROM THE CHICAGO-LAND AREA HAS SPARKED
SHOWERS AND STORMS ACROSS THE AREA (MCV VISIBLE IN REFLECTIVITY OVER
CENTRAL IL). GIVEN MODERATE INSTABILITY AND GOOD DEEP-LAYER SHEAR
(30 KTS FROM RECENT SDF ACARS SOUNDING AND AREA VWPS)...MARGINALLY
SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE MAIN THREATS. THINK WIND RATHER THAN HAIL IS POSSIBLE GIVEN HIGH
FREEZING AND WET-BULB HEIGHTS. WILL LIKELY BE ABLE TO CANCEL TIERS
OF COUNTIES FROM NORTH TO SOUTH WITHIN THE WATCH AREA STARTING AT 6PM
EDT OR SO.

SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH IN STRENGTH GREATLY
AFTER 10 PM EDT...THOUGH STEADY RAIN WITH A FEW EMBEDDED STORMS ARE
POSSIBLE THROUGHOUT THE OVERNIGHT HOURS. TRIMMED BACK POPS AFTER
MIDNIGHT AS A RESULT...BUT STILL HAVE SLT TO LOW CHC POPS TOWARD
MORNING. GIVEN AMPLE CLOUDS AND PRECIP...WENT ABOVE GUIDANCE FOR
OVERNIGHT LOWS. AFTER MIDNIGHT...IT WILL LIKELY BECOME MORE OF AN
AVIATION CONCERN...WITH MVFR/IFR CIGS AND VSBYS POSSIBLE. HAVE
HINTED AT THIS IN THE TAFS ALREADY...AND MAY MENTION FOG OVERNIGHT
TOWARD SAT MORN IN THE GRIDS/ZONES.

TRAILING SYNOPTIC COOL FRONT WILL BE LOCATED NEAR THE OHIO RIVER BY
12Z SATURDAY. KEPT SLT CHC POPS IN FAR NRN CWA UNTIL 18Z SAT...WITH
CHC POPS ELSEWHERE UNTIL 00Z SUN (HIGHEST POPS SOUTH UNTIL FRONT
REACHES TN BORDER SATURDAY NIGHT). AM NOT EXPECTING SEVERE STORMS
AT THIS TIME AS I FEEL MOST OF THE INSTABILITY WILL REMAIN SOUTH
OF THE CWA. HAVE LOW 80S FOR HIGHS TOMORROW EVERYWHERE EXCEPT
MID/UPPER 80S CLOSE TO TN BORDER.

AL

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

MAIN FORECAST CONCERNS FOR THE LONGER TERM WILL BE HOW FAST THE
CLOUDS WILL DECREASE AFTER THE FRONT PUSHES THROUGH AND WILL ANY
SHOWERS DEVELOP BEHIND THE FRONT ON SUNDAY.

A TROUGH WILL PERSIST ALONG THE APPALACHIAN MOUNTAINS WITH A LARGE
RIDGE SITTING OVER THE WEST HALF OF THE NATION THROUGH MUCH OF THE
LONGER TERM PERIOD. BY THE END OF THE PERIOD THE TROUGH WEAKENS AND
MOVES EAST AND THE UPPER RIDGE BECOMES BROADER AND EXTENDS EAST INTO
THE LOWER OHIO VALLEY.

GFS IS CONSISTENT WITH GFS ENSEMBLE...ECMWF AND UKMET AND WILL
GENERALLY FOLLOW THE MODEL CONSENSUS.

SATURDAY NIGHT THROUGH MONDAY NIGHT...
THE COLD FRONT WILL EXIT THE REGION BY SATURDAY EVENING TAKING THE
PRECIPITATION WITH IT. HOWEVER CLOUDS WILL LINGER OVER THE AREA
SATURDAY NIGHT AND SUNDAY THEN DECREASE FROM THE NORTH SUNDAY NIGHT.
A FEW SPRINKLES OR AN ISOLATED SHOWER COULD DEVELOP ACROSS OUR FAR
SOUTHERN AND EASTERN COUNTIES DURING THE DAY SUNDAY...BUT FOR NOW
WILL LEAVE ANY MENTION OF SPRINKLES OUT. BY MONDAY CLOUDS WILL
PERSIST ONLY OVER THE FAR SOUTHERN AND EASTERN PARTS OF THE LMK
FORECAST AREA.

HIGH TEMPERATURES WILL BE IN THE UPPER 80S BOTH SUNDAY AND MONDAY.

TUESDAY THROUGH FRIDAY...
HIGH PRESSURE WILL BUILD INTO THE LOWER OHIO VALLEY TUESDAY. AT THE
SAME TIME THE UPPER TROUGH WILL BE WEAKENING AND MOVING TO THE
NORTHEAST. THIS WILL ALLOW HIGH PRESSURE TO SETTLE OVER THE OHIO
VALLEY THROUGH THE REST OF THE WEEK. SKIES WILL STAY MOSTLY SUNNY
DURING THE DAY AND MOSTLY CLEAR AT NIGHT. THERE WILL BE SOME
INCREASE IN CLOUDS BY THE END OF THE WEEK BUT SUNSHINE WILL STILL
BE DOMINANT DURING THE DAYTIME. TEMPERATURES WILL STAY QUITE WARM
WITH HIGHS AROUND 90 AND LOWS IN THE MID AND UPPER 60S THROUGH THE
END OF THE WEEK.

SCHOLZ

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 27, 2:40 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT FRI JUL 27 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-280830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT FRI JUL 27 2007 /240 PM CDT FRI JUL 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A STRONG UPPER-LEVEL DISTURBANCE HAS GENERATED STRONG TO SEVERE
THUNDERSTORMS ACROSS FAR SOUTHERN INDIANA AND ALL OF CENTRAL
KENTUCKY...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10
PM EDT.

THE BEST CHANCE FOR SEVERE STORMS WILL BE FOUND SOUTH OF THE OHIO
RIVER...MAINLY SOUTHEAST OF A LINE FROM HARDINSBURG...TO
BARDSTOWN...AND TO FRANKFORT. THE MAIN WEATHER THREATS WILL BE
DAMAGING WINDS OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.
VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ALL
STORMS.

THE THUNDERSTORMS WILL DIMINISH IN STRENGTH AFTER 10 PM EDT
TONIGHT...THOUGH A FEW THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT.
ANY THREATS WITH THESE OVERNIGHT STORMS WILL BE HEAVY RAINFALL AND
LIGHTNING. PATCHY FOG MAY DEVELOP AFTER MIDNIGHT TOWARD THE EARLY
MORNING HOURS...WITH THE BEST CHANCE ACROSS SOUTHERN INDIANA AND
FAR NORTHERN KENTUCKY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY ALONG AND AHEAD OF AN
APPROACHING COOL FRONT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE
ACROSS CENTRAL AND SOUTH-CENTRAL KENTUCKY...WHERE STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL...LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH THIS EVENING. PLEASE
REPORT ANY INSTANCES OF DAMAGING WINDS OR LARGE HAIL TO LOCAL LAW
ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN LOUISVILLE
KENTUCKY.

AL/MBS

In the hours before

Local storm report, Jul 27, 4:32 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     5 N RICHMOND            37.82N 84.29W
07/27/2007                   MADISON            KY   EMERGENCY MNGR

            TREES DOWN ALONG UNION STATION ROAD. TREE DOWN ON MOBILE
            HOME.

0418 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
07/27/2007                   TAYLOR             KY   LAW ENFORCEMENT

            FOUR TREES DOWN.

0420 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
07/27/2007  M0.88 INCH       TAYLOR             KY   LAW ENFORCEMENT

0435 PM     TSTM WND DMG     2 NW NICHOLASVILLE      37.90N 84.61W
07/27/2007                   JESSAMINE          KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG HIGHWAY 68 AND NEAR THE HIGHWAY
            68 AND 169 INTERSECTION.

&&

CMC
Local storm report, Jul 27, 4:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     2 N BUFFALO             37.55N 85.70W
07/27/2007                   LARUE              KY   NWS EMPLOYEE

            TWO TREES DOWN.

&&

TENHARMSEL
Local storm report, Jul 27, 5:01 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      CAMPBELLSVILLE          37.35N 85.35W
07/27/2007                   TAYLOR             KY   LAW ENFORCEMENT

            SIX INCHES TO A FOOT OF WATER OVER SEVERAL STREETS. A FEW
            CITIZENS WERE EVACUATED.

&&

TENHARMSEL
Special weather statement, Jul 27, 5:01 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT FRI JUL 27 2007

KYZ064-077-272245-
ADAIR-GREEN-
501 PM CDT FRI JUL 27 2007

...THUNDERSTORMS WITH TORRENTIAL RAIN AND GUSTY WINDS...

AT 600 PM EDT(500 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS OVER SOUTHEASTERN GREEN COUNTY ALONG A LINE
FROM 5 MILES EAST OF GREENSBURG TO 5 MILES WEST OF COLUMBIA. THE
STORMS WERE MOVING EAST AT 30 MPH AND WILL REACH CANE VALLEY IN
ADAIR COUNTY BY 515 PM CDT AND COLUMBIA BY 520 PM CDT.

TORRENTIAL RAIN IS OCCURRING WITH THESE STORMS. RAINFALL AMOUNTS
AROUND ONE INCH IN A HALF HOUR MAY OCCUR WITH THESE STORMS. THIS
WILL CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS.

IN ADDITION...FREQUENT LIGHTNING AND GUSTY WINDS AROUND 30 MPH WILL
OCCUR WITH THE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

TWF
Local storm report, Jul 27, 5:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     2 N BUFFALO             37.55N 85.70W
07/27/2007                   LARUE              KY   NWS EMPLOYEE

            TWO TREES DOWN.

0315 PM     TSTM WND DMG     5 N RICHMOND            37.82N 84.29W
07/27/2007                   MADISON            KY   EMERGENCY MNGR

            TREES DOWN ALONG UNION STATION ROAD. TREE DOWN ON MOBILE
            HOME.

0418 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
07/27/2007                   TAYLOR             KY   LAW ENFORCEMENT

            FOUR TREES DOWN.

0420 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
07/27/2007  M0.88 INCH       TAYLOR             KY   LAW ENFORCEMENT

0435 PM     TSTM WND DMG     2 NW NICHOLASVILLE      37.90N 84.61W
07/27/2007                   JESSAMINE          KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG HIGHWAY 68 AND NEAR THE HIGHWAY
            68 AND 169 INTERSECTION.

0545 PM     FLASH FLOOD      CAMPBELLSVILLE          37.35N 85.35W
07/27/2007                   TAYLOR             KY   LAW ENFORCEMENT

            SIX INCHES TO A FOOT OF WATER OVER SEVERAL STREETS. A FEW
            CITIZENS WERE EVACUATED.

&&

TENHARMSEL
Special weather statement, Jul 27, 5:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT FRI JUL 27 2007

KYZ075-076-081-280000-
CUMBERLAND-METCALFE-MONROE-
529 PM CDT FRI JUL 27 2007

...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER SOUTH CENTRAL KENTUCKY...

AN AREA OF THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL KENTUCKY WILL
BRING PERIODS OF HEAVY RAINFALL TO CUMBERLAND...METCALFE...AND
MONROE COUNTIES THROUGH 800 PM EDT (700 PM CDT). RAINFALL RATES OF
UP TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES AS THESE
THUNDERSTORMS MOVE THROUGH THE AREA. THIS HEAVY RAINFALL MAY RESULT
IN SOME PONDING OF WATER ON ROADWAYS AND BRIEF RISES IN LOCAL
STREAMS AND CREEKS...BUT WIDESPREAD SIGNIFICANT FLOODING IS NOT
EXPECTED AT THIS TIME.

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

MACZKO

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:58 PM CDTSevere Thunderstorm WarningLMKNicholas32 min
Jul 27, 1:06 PM CDTSevere Thunderstorm WarningLMKMadison39 min
Jul 27, 1:41 PM CDTSevere Thunderstorm WarningLMKMadison38 min
Jul 27, 3:05 PM CDTSevere Thunderstorm WarningLMKTaylor40 min
Jul 27, 3:24 PM CDTSevere Thunderstorm WarningLMKJessamine36 min
Jul 27, 3:45 PM CDTFlash Flood WarningLMKTaylor4 hr
Jul 27, 3:59 PM CDTSevere Thunderstorm WarningLMKClark46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.